Americas' Research Platform (AmRP) Working Group Meeting

Co-Located with the 3rd Global Research Platform (3GRP) Workshop and the 18th IEEE International Conference on eScience

Tuesday, October 11, 2022 1:00 pm – 5:05 pm MDT

AGENDA – October 5, 2022

Note: This meeting focuses on North and South America Open Exchange Points and Networks. The 3GRP Workshop focuses on the design, implementation, and operation of Software Defined Infrastructure, especially for Networking Services Supporting Data-Intensive Science. AmRP provides a forum for the Americas' networking community and their key international partners to give updates on individual exchanges (e.g., new services, significant new connections, technologies, and testbeds) and on major R&E national and international networks. A key goal of this meeting is to identify important topics common to the AmRP advanced networking community and to not resolve or have lengthy discussions about these complex issues. Separate processes and forums can be subsequently organized to address topics in depth.

A. Meeting Objectives

- 1. Review agenda/meeting objectives (1:00-1:05 pm, 5 min)
- B. Internet2 R&E Open Exchanges and National/International Network Initiatives (Related to Scheduling) (1:05-1:35 pm, 15 min per presentation)
 - 1. NGI/WIX/MANLAN Christian Todorov, Internet2 (1:05-1:20 pm)
 - 2. Internet2 International Networking Initiatives Christian Todorov, Internet2 (1:20-1:35 pm)
- C. Key Initiatives Related to North and South American R&E Open Exchanges (1:35-3:05 pm, 15 min per presentation)
 - Guam Open Research and Education eXchange (GOREX) Chris Zane, University of Hawaii at Manoa (1:35-1:50 pm)
 - 2. Montreal Open eXchange (MOXY) Thomas Tam, CANARIE (1:50-2:05 pm)
 - 3. SouthernLight (SoL) and South America eXchange (SAX) Marcos Schwarz, RNP (2:05-2:20 pm)
 - 4. Pacific Wave and Pacific Wave U.S. Extensions Sana Bellamine, CENIC (2:20-2:35 pm)
 - 5. AtlanticWave-SDX Vasilka Chergarova, AMPATH/AmLight/FIU (2:35-2:50 pm)
 - 6. StarLight International/National Communications Exchange Facility **Joe Mambretti**, StarLight/MREN/iCAIR/NU (2:50-3:05 pm)
- D. Break (3:05 3:15 pm, 10 min)
- E. Key Initiatives Related to North/South American R&E National and International Networks (3:15 pm 5:00 pm, 15 min per presentation)
 - 1. LHCOPN/LHCONE Edoardo Martelli, CERN (3:15-3:30 pm)
 - 2. AmLight-Express Vasilka Chergarova, AMPATH/AmLight/FIU (3:30-3:45 pm)
 - 3. CANARIE National/International Networking Initiatives Thomas Tam, CANARIE (3:45-4:00 pm)
 - 4. RNP National and International Networking Initiatives Marcos Schwarz, RNP (4:00-4:15 pm)
 - 5. PIREN Chris Zane, University of Hawaii at Manoa (4:15-4:30 pm)
 - 6. Bella/EllaLink Marco Teixeira, RedClara (4:30-4:45 pm)
 - 7. StarLight International/National Communications Exchange Facility and ESnet6 Joe Mambretti, StarLight/MREN/iCAIR/NU (4:45-5:00 pm)

F. Wrap-Up (5:00-5:05 pm, 5 min)

Discussion, final items, summary of identified key topics/issues/recommendations, plans for subsequent communications, and schedule for next meeting.